# SDR SWAA2024110556095

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 46,645 hours, 28,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLIDE STILL IN FLOOR MOUNT WITH DOOR OPEN. SLIDE DID NOT DEPLOY<[01] FOUND SLIDE TO BE SERVICABLE. REINSTALLED SLIDE PER MT 725-61-06
